research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
When Compact sets are -Closed

Authors: Haider Jebur Ali --- Marwa Makki Dahham
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2019 Volume: 00 Issue: 2 Pages: 97-100
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

This paper is devoted to introduce new concepts so called K(αc)-space several various theorems about these concepts are provided In addition, further properties are studied such as the relationships between those concepts and other types of K(αc)-spaces are investigated.

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2019 (1)